MAUDE Adverse Event Report: SYNTHES GMBH Q-COUPLING FOR KWIRES AND PINSDIAMETER1.5-4.0MM; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

SYNTHES GMBH Q-COUPLING FOR KWIRES AND PINSDIAMETER1.5-4.0MM; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 530.791
Medical Device Problem Codes Mechanical Jam (2983); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A visual and functional assessment was performed on the device.The following steps failed: check cannulation of attachment.Check function in running mode.During the service evaluation the following failures were identified: functional: frozen/will not move.Device interaction (2+ devices): difficult to assemble/disassemble conclusion: failure reported is confirmed.Root cause: component failure from wear.Device history lot: null, device history batch: null, device history review: no manufacturing record evaluation required as no manufacturer or service-related issue found.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the attachment device was frozen/would not move.It was noted in the service order that the device did not work.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: corrected data: d4.Lot moved to d4.Serial.

Brand Name
Q-COUPLING FOR KWIRES AND PINSDIAMETER1.5-4.0MM
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
eimattstrasse 3
oberdorf 4436
SZ   4436
9083863534
MDR Report Key24639079
Report Number8030965-2026-02635
Device Sequence Number10208153
Product Code GEY
UDI-Device Identifier07611819491861
UDI-Public(01)07611819491861(20)15
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530.791
Device Lot Number104917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown